Alert archive / Missouri / Flash Flood Warnings in 2004

Flash Flood Warning 55, NWS Springfield, MO

July 8, 2004Howell County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 8, 2004, 9:35 PM CDT for Howell County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2004, 9:35 PM CDT (02:35 UTC)
Expired
Jul 9, 2004, 3:30 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Howell County, MO

The radar

The Springfield radar (KSGF), 144 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2004-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2004-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-344 J/kg
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 090241
FFWSGF
MOC091-090830-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT THU JUL 8 2004

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI.

* UNTIL 330 AM CDT.

* AT 928 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A FLOODED 
LOW WATER CROSSING WEST OF MOODY ALONG HIGHWAY 142. THIS AREA HAS 
RECEIVED BETWEEN TWO AND FOUR INCHES OF RAIN SINCE 6 PM...HOWEVER 
ONLY A FEW TENTHS OF AN INCH OF ADDITIONAL RAINFALL IS EXPECTED IN 
THIS AREA THROUGH TONIGHT. 

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM
  THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME
  LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WEST PLAINS...
  MOUNTAIN VIEW...WILLOW SPRINGS...BRANDSVILLE...CAULFIELD...
  LANTON...MOODY...PEACE VALLEY...POMONA...POTTERSVILLE...SILOAM
  SPRINGS AND SOUTH FORK.

AT 930 PM...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A CAR WASHED 
OFF THE ROAD ALONG HIGHWAY 142 WEST OF MOODY. LOCAL OFFICERS WERE IN 
THE PROCESS OF RESCUING TWO PEOPLE WHO WERE TRAPPED IN THERE CAR BY 
THE FLOOD WATER ALONG HIGHWAY 142. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3705 9168 3650 9170 3650 9213 3706 9209

$$

JLT
3 follow-up statements
000 
WGUS73 KSGF 090523
FFSSGF
MOC091-090830-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 AM CDT FRI JUL 9 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 330 AM CDT FOR HOWELL
COUNTY...

AT 1220 AM CDT...DOPPLER RADAR CONTINUED TO SHOW LIGHT TO MODERATE
SHOWERS CONTINUING ACROSS SOUTHERN SECTIONS OF HOWELL COUNTY.  THIS 
AREA RECEIVED HEAVY RAINFALL DURING THE LATE EVENING WHICH CAUSED 
SOME LOW WATER CROSSINGS TO FLOOD.

LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A CAR WASHED OFF THE ROAD 
ALONG HIGHWAY 142 WEST OF MOODY. LOCAL OFFICERS WERE STILL SEARCHING 
FOR ONE MISSING PERSON WHO WAS ORIGINALLY TRAPPED IN THEIR CAR BY 
THE FLOOD WATER ALONG HIGHWAY 142.

RUNOFF FLOODING WILL LIKELY CONTINUE FOR THE NEXT SEVERAL HOURS 
ACROSS PORTIONS OF SOUTHERN HOWELL COUNTY.  

&&

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

$$
LINDENBERG
000 
WGUS73 KSGF 090715
FFSSGF
MOC091-090830-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 AM CDT FRI JUL 9 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 330 AM CDT FOR HOWELL
COUNTY...

AT 210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE RAINFALL HAD ENDED ACROSS HOWELL COUNTY.  RUNOFF FLOODING 
WAS HOWEVER CONTINUING OVER ISOLATED PORTIONS OF THE COUNTY WHICH 
RECEIVED THE HEAVIEST RAINFALL EARLIER IN THE EVENING...ESPECIALLY 
ACROSS SOUTHERN SECTIONS OF THE COUNTY.  THUS THE FLASH FLOOD 
WARNING WILL CONTINUE THROUGH 330 AM.

THE HOWELL COUNTY SHERIFFS OFFICE WAS STILL REPORTING ONE AND A HALF 
FEET OF WATER FLOWING OVER THE ROADWAY WEST OF MOODY ALONG HIGHWAY 
142.  A SEARCH WAS STILL IN PROGRESS FOR A MISSING PERSON WHO WAS 
SWEPT AWAY BY THE WATER FLOWING OVER THE ROADWAY JUST WEST OF MOODY.

&&

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

$$

LINDENBERG
000 
WGUS73 KSGF 090830
FFSSGF
MOC091-090845-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CDT FRI JUL 9 2004

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HOWELL COUNTY HAS
BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

&&

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

$$

LINDENBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:26 PM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, Jul 8, 3:26 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT THU JUL 8 2004

.DISCUSSION (MESOSCALE UPDATE)...

LATEST KSGF 88D IMAGERY INDICATES THAT CONVECTIVE GUST FRONT HAS
SURGED WELL OUT AHEAD OF SQUALL LINE AND STORM CLUSTERS PRESENTLY
OVER WESTERN MISSOURI. SMALL HAIL WILL LIKELY ACCOMPANY THE LEAD
LINE CELLS...HOWEVER THE SEVERE THREAT HAS DIMINISHED CONSIDERABLY
WITH BOUNDARY LAYER AIRMASS NOT BEING INGESTED INTO ELEVATED
CONVECTION.

ADDITIONALLY...NUMEROUS REPORTS OF FUNNELS...LOW HANGING CLOUDS...
WALL CLOUDS AND THE LIKE HAVE BEEN RECEIVED BY THE NATIONAL WEATHER
SERVICE. HORIZONTAL ROTATION...IN THE FORM OF A SHELF CLOUD...MAY
ACCOMPANY THE LINE OF STORMS CURRENTLY EXTENDING FROM SOUTHERN DADE
COUNTY...SOUTHWEST TOWARD NEWTON AND MCDONALD COUNTIES. THE
ENVIRONMENT IN PLACE IS NOT CONDUCIVE TO TORNADOES...AND PERSONS ARE
LIKELY SEEING SHELF CLOUDS AND/OR SCUD ASSOCIATED WITH THE DEEP
TROPICAL AIRMASS IN PLACE. THIS CONVECTION IS EXPECTED TO REMAIN
ELEVATED AND REMOVED FROM BOUNDARY LAYER AIRMASS.

UNLESS NEW CONVECTION CAN DEVELOP AHEAD OF SURGING GUST FRONT...DO
NOT ANTICIPATING ISSUING ADDITIONAL WARNINGS AT THIS TIME...AND WILL
HANDLE SMALL HAIL THREAT WITH NOWCASTS.

BOOKBINDER

&&

.PREVIOUS PUBLIC DISCUSSION...

WILL KEEP DISCUSSION BRIEF AS STRONG TO SEVERE THUNDERSTORMS ARE
ONGOING THIS AFTERNOON...AS OUTFLOW FROM EAST KANSAS
SPREADS EASTWARD INTO THE VERY UNSTABLE AIRMASS OVER OUR FORECAST
AREA. 18Z SOUNDING FROM KSGF SHOWED CAPES OVER 4000 J/KG...LIS OF -9
AND MAX VERTICAL VELOCITIES NEAR 80 M/S. HAVE BEEN RECEIVING A FEW
REPORTS OF HAIL UP TO NICKEL SIZE AND ALSO RECEIVED REPORT OF WIND
GUSTS AROUND 50 MPH AT THE JOPLIN ASOS.

EXPECT STORMS TO CONTINUE ON EASTWARD TRACK INTO THE REST OF
SOUTHWEST MO THROUGH THE AFTERNOON INTO EARLY EVENING WITH SOME
ISOLATED STORMS POSSIBLE AHEAD OF MAIN COMPLEX OVER SOUTH CENTRAL
MO.

LATER TONIGHT THINK FOCUS FOR STORMS WILL SHIFT NORTHWARD ALONG WARM
FRONT ACROSS CENTRAL AND NORTHERN MO AS LOW LEVEL JET KICKS IN. WILL
SHIFT HIGHEST POPS OVER OUR NORTHERN ZONES AFTER 06Z.

FOR FRIDAY INTO THE WEEKEND...RAIN CHANCES WILL DIMINISH SOMEWHAT AS
UPPER RIDGE BUILDS OVER THE REGION AND WARM FRONT CONTINUES TO MOVE
NORTHWARD AWAY FROM OUR AREA. WILL NEED TO MONITOR AFTERNOON HEAT
INDEX VALUES ESPECIALLY NEAR KANSAS BORDER...WITH TEMPS IN THE LOWER
TO MID 90S AND DEWPOINTS IN THE LOWER 70S. WILL CARRY SOME ISOLATED
AFTERNOON POPS IN THE GRIDS BUT EXPECT MOST AREAS TO REMAIN DRY.

BUMPED UP RAIN CHANCES FOR WEDNESDAY/THURSDAY AS UPPER RIDGE
RETROGRADES WESTWARD AND NORTHWEST FLOW SETS UP OVER THE REGION.

&&
.AVIATION...

LINE OF STORMS EXTENDING FROM GREENVILLE TO JOPLIN WILL CONTINUE TO
MOVE EAST SOUTHEAST FOR THE NEXT SEVERAL HOURS. WILL CONTINUE
PREDOMINANT THUNDER AT JOPLIN FOR THE NEXT FEW HOURS WITH ADDITIONAL
STORMS DEVELOPING BEHIND MAIN LINE...HAVE TEMPO THUNDER AT KSGF
WITHIN THE HOUR.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

TERRY
Hazardous weather outlook, Jul 8, 8:45 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT THU JUL 8 2004

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091100-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
845 PM CDT THU JUL 8 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL
  AND FREQUENT CLOUD TO GROUND LIGHTNING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING ACROSS SOUTH
  CENTRAL MISSOURI...MAINLY SOUTH AND EAST OF EMINENCE TO WEST
  PLAINS.

  DISCUSSION:

  A COMPLEX OF THUNDERSTORMS OVER FAR SOUTH CENTRAL MISSOURI WILL
  DRIFT SLOWLY EAST INTO EASTERN MISSOURI OVERNIGHT.

  WEAK VERTICAL WIND SHEAR WILL PREVENT ORGANIZED SEVERE WEATHER FROM
  OCCURRING...HOWEVER DUE TO THE SLOW STORM MOVEMENT...EXCESSIVE
  RAINFALL COULD QUICKLY OCCUR...LEADING TO FLASH FLOODING IN
  LOCALIZED AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  A PERIOD OF VERY WARM AND HUMID WEATHER WILL OCCUR ACROSS THE
  OZARKS REGION DURING THE NEXT WEEK. ISOLATED BRIEF THUNDERSTORMS
  MAY BE POSSIBLE EACH DAY JUST ABOUT ANYWHERE...HOWEVER THE GREATER
  CONCERN INTO WEEKEND AND EARLY NEXT WEEK WILL BE WITH AFTERNOON
  HEAT INDEX READINGS THAT COULD APPROACH OR EXCEED 100 DEGREES ON
  SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF

JLT

In the hours before

Local storm report, Jul 8, 4:19 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 PM CDT THU JUL 08 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             LIBERAL                 37.57N 94.53W
07/08/2004  0.88 INCH        BARTON             MO   LAW ENFORCEMENT

0252 PM     HAIL             HUMANSVILLE             37.80N 93.58W
07/08/2004  0.75 INCH        POLK               MO   LAW ENFORCEMENT

0255 PM     TSTM WND DMG     2 N RACINE              36.93N 94.53W
07/08/2004                   NEWTON             MO   LAW ENFORCEMENT

            TREE DOWN.

0323 PM     HAIL             STOTTS CITY             37.10N 93.97W
07/08/2004  0.88 INCH        LAWRENCE           MO   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT.

JLT
Local storm report, Jul 8, 5:09 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT THU JUL 08 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             5 S BRANSON             36.58N 93.22W
07/08/2004  0.75 INCH        TANEY              MO   AMATEUR RADIO

            REPORTED BY AMATEUR RADIO.

SR
Local storm report, Jul 8, 5:32 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT THU JUL 08 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0437 PM     LIGHTNING        LOCKWOOD                37.38N 93.97W
07/08/2004                   DADE               MO   PUBLIC

            *** 1 INJ *** PERSON INJURED BY LIGHTNING STRIKE.
            CONDTION UNKNOWN. TRANSPORTED TO HOSPITAL. TIME
            APPROXIMATE.
Special weather statement, Jul 8, 6:02 PM CDT, 3 hours 33 minutes before
MOZ079-090-094-095-101>103-010000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 PM CDT THU JUL 8 2004

MOZ079-090-094-095-101>103-082356-
BARRY-CHRISTIAN-GREENE-LAWRENCE-MCDONALD-POLK-STONE-
INCLUDING THE CITIES OF...BOLIVAR...MONETT...MOUNT VERNON...
OZARK AND SPRINGFIELD.
602 PM CDT THU JUL 8 2004

SEVERE THUNDERSTORM WATCH NUMBER 591 WHICH WAS IN EFFECT UNTIL 7 PM
CDT...HAS BEEN CANCELLED FOR THE REMAINING COUNTIES OF SOUTHERN
MISSOURI.

JLT
Local storm report, Jul 8, 8:24 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT THU JUL 08 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             2 N MOODY               36.56N 91.98W
07/08/2004  INCH             HOWELL             MO   LAW ENFORCEMENT

            TREE DOWN IN TOWN, SIGNS BLOWN OVER WEST OF WEST PLAINS
            ON HWY 63. 0.50 INCH HAIL ALSO REPORTED. REPORTED BY LAW
            ENFORCEMENT.

FEH
Local storm report, Jul 8, 9:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CDT THU JUL 08 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     2 N MOODY               36.56N 91.98W
07/08/2004                   HOWELL             MO   LAW ENFORCEMENT

            TREE DOWN IN TOWN, SIGNS BLOWN OVER WEST OF WEST PLAINS
            ON HWY 63. 0.50 INCH HAIL ALSO REPORTED. REPORTED BY LAW
            ENFORCEMENT.

FEH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:48 PM CDTSevere Thunderstorm WarningSGFHowell42 min
Jul 9, 9:29 AM CDTFlash Flood WarningSGFBenton6 hr
Jul 9, 9:48 AM CDTSevere Thunderstorm WarningSGFGreene42 min
Jul 9, 10:40 AM CDTFlash Flood WarningSGFNewton6 hr
Jul 9, 12:09 PM CDTFlash Flood WarningSGFBarry, McDonald5 hr

Nearby

Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.